# SDR DXTA2025040202863

- Difficulty date: March 30, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN EMERGENCY LIGHTS DO NOT ILLUMINATE WITH THE SWITCH IN THE ON POSITION. AFT CABIN EMERGENCY LIGHTS DO ILLUMINATE.  CORRECTIVE ACTION: TROUBLESHOT EMERGENCY LIGHTING SYSTEM AND VERIFIED THAT THE CABIN DOOR EXIT LIGHT AND FWD RH WORK SURFACE LIGHT WERE NOT  ILLUMINATING. REMOVED #1 EMERGENCY BATTERY FOR TROUBLESHOOTING. PERFORMED EMERGENCY LIGHTING BATTERY PACK CAPACITY TEST IAW CESSNA 680 AMM 33-50-10 AND DETERMINED THAT THE #1 EMERGENCY BATTERY IS INOP.  REFER TO SQK 2-2 OF THIS WO# DBZHA FOR REPLACEMENT OF EXISTING #1 EMERGENCY LIGHT BATTERY AND INSTALLATION OF THE CUSTOMER SUPPLIED EMERGENCY LIGHT BATTERY AND FUNCTION CHECK. SEE SQK 3-1 OF THIS WO# DBZHA FOR ADDITIONAL TROUBLESHOOTING PER NETJETS MCC.
